# SDR DALA2022112907616

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 68,111 hours, 8,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3359 EPSU 12WL FAULTING AFTER BATTERY REPLACEMENT. CORRECTIVE ACTION: EPSU SHOWING FLASHING FAULT OF INT AND EXT LIGHTS SHOWING OVERLOAD OR SHORT. T/S. SLIDE COVER REMOVED AT 1R ALONG WITH CEILING PANEL FOR EPSU. REMOVED THE DR 1R SLIDE ASSY. REMOVED AND REPLACED DOOR 1 RH SLIDE. SLIDE CK'S GOOD, ALL TEST PASS.
